IJPAM: Volume 87, No. 3 (2013)

CONE METRIC SPACES AND COMMON FIXED POINT
THEOREMS FOR CERTAIN CONTRACTIVE MAPPINGS

A.K. Dubey$^1$, Reena Shukla$^2$, R.P. Dubey$^3$
$^1$Department of Mathematics
Bhilai Institute of Technology
Bhilai House, Durg, 491001, INDIA
$^{2,3}$Department of Mathematics
Dr. C.V. Raman University
Bilaspur (C.G.), INDIA


Abstract. The purpose of this paper is to establish some common fixed point results for two Banach pairs of mappings which satisfy T-Reich and T-Rhoades contraction conditions in cone metric spaces without the assumption of normality condition of the cone.

Received: May 27, 2013

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: fixed point, cone metric spaces, contraction mapping

Download paper from here.



DOI: 10.12732/ijpam.v87i3.7 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 3